Opioid overdose: poster

Know how to recognize an opioid overdose

Anyone using opioids, even in small amounts, can overdose.

Fentanyl and other dangerous substances are being mixed with or disguised as other drugs like heroin, oxycodone, cocaine and ecstasy/MDMA.

Signs of an Opioid Overdose

  • Blue lips or nails

  • Dizziness and confusion

  • Can't be woken up

  • Choking, gurgling or snoring sounds

  • Slow, weak or no breathing

  • Drowsiness or difficulty staying awake

Suspect an Overdose?

  • Call 911 or your local emergency number

  • Ask festival staff for help

  • Administer naloxone if you have it

  • Stay with the person until help arrives

The Good Samaritan law can protect you from simple drug possession charges. You have the power to save a life.

Know More

Drugs: Get the facts. Know the risks.

Together we can #StopOverdoses

Learn more at Canada.ca/Opioids

Download the alternative format
(PDF format, 114 KB, 1 page)

Order a print copy
Organization: Health Canada
Date published: 2018

Related Topics

  • Opioid overdose
Report a problem or mistake on this page
Please select all that apply:

Thank you for your help!

You will not receive a reply. For enquiries, contact us.

Date modified: